# SDR USAA061283

- Difficulty date: October 30, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N506AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23381
- Aircraft time: 59,500 hours, 59,500 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Rws 135
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK LOWER T CHORD ANGLE INSIDE OF RT WING FUEL TANK AT WS 135.  REMOVED DAMAGED, FABRICATED REPAIR TEE, FILLER AND DOUBLER IAW EA 98207, DEFECT SIZE: 2".
